# SDR DALA2020011300218

- Difficulty date: January 13, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 48,178 hours, 24,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON INTERCOSTAL IN LOWER/ INBOARD HOLE AT FRAME 16 LH SIDE AT DOOR STOP #7 AT FWD GALLEY AREA (2 EA) D=0.165 IN. ( CRACKS D IRECTION ARE: 3 AND 5 O CLOCK VIEW LOOKING FORWARD). THE REPLACEMENT OF INTERCOSTAL FITTING LOC. IN LOWER INBOARD HOLE AT FRAME 16LH AT DOOR STOP#7 AT FWD GALLEY AREA ACCOMPLISHED WITH CARD 90/220 INB.
